It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Mental Health Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 11-23-2012, 11:48 PM   #1
Newbie
(female)
 
Join Date: Nov 2012
Location: wales
Posts: 1
sarahjayne1991 HB User
in need of some help!

im ondering f anyone can help me,i went to see my doctor and expained to him my circumstances i was diagnosed with depression 4 years ago ut the tablets dont work so stopped taking them to be fair i think its more to it and i have been diagnosed wrong es i show the symptoms of depession but also othe smptoms of others,hes referring me to a consultant and a physciatrist but im not sure ho long that will take does anyone know? also im abit oried to whats going to happen hen they ask me questions

feedback ould be appreciated
many thanks x

 
Closed Thread

Tags
mental health issues.



Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added




Top 10 Drugs Discussed on this Board.
(Go to DrugTalk.com for complete list)
Celexa
Effexor
Klonopin Lexapro
Paxil
  Prozac
Valium
Wellbutrin
Xanax
Zoloft




TOP THANKED CONTRIBUTORS



flamesabers (13), w2bh09 (7), Tori41 (5), GatsbyLuvr1920 (4), opple (4), writeleft (4), Administrator (4), Seraph (3), jennybyc (3), Leo123 (3)

Site Wide Totals

teteri66 (1180), MSJayhawk (1006), Apollo123 (906), Titchou (850), janewhite1 (823), Gabriel (759), ladybud (755), midwest1 (669), sammy64 (668), BlueSkies14 (607)



All times are GMT -7. The time now is 07:51 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!